en
Scientific article
English

Estimating trade restrictiveness indices

Published inEconomic journal, vol. 119, no. 1, p. 172-199
Publication date2009
Citation (ISO format)
OLARREAGA, Marcelo, LOOI KEE, Hiau, NICITA, Alessandro. Estimating trade restrictiveness indices. In: Economic journal, 2009, vol. 119, n° 1, p. 172–199.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
  • PID : unige:37804
502views
0downloads

Technical informations

Creation06/06/2014 4:07:00 PM
First validation06/06/2014 4:07:00 PM
Update time03/14/2023 9:21:00 PM
Status update03/14/2023 9:21:00 PM
Last indexation05/02/2024 3:19:16 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack